MathSciNet Relay Station
MathSciNet bibliographic data
MR255690 (41 #350) 20.51 (14.00)
Hochschild, G.; Mostow, G. D. Pro-affine algebraic groups. Amer. J. Math. 91 1969 1127–1140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement